# SDR SIMA20171023003

- Difficulty date: October 23, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,988 hours, 25,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Frm 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 CRACKED BETWEEN STRINGERS 15R - 16R. ACCOMPLISHED A SPLICE REPAIR IAW EO EM-53MR-1808.
